BibTeX record journals/csda/LeeY14

download as .bib file

@article{DBLP:journals/csda/LeeY14,
  author    = {Keunbaik Lee and
               Jae Keun Yoo},
  title     = {Bayesian Cholesky factor models in random effects covariance matrix
               for generalized linear mixed models},
  journal   = {Computational Statistics {\&} Data Analysis},
  volume    = {80},
  pages     = {111--116},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.csda.2014.06.016},
  doi       = {10.1016/j.csda.2014.06.016},
  timestamp = {Wed, 17 May 2017 10:56:31 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/csda/LeeY14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics